Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 6(300), Pages 191–192 (Mi umn1251)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Topologies of locally minimal planar binary trees

A. O. Ivanov, A. A. Tuzhilin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (135 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:6, 201–202

Bibliographic databases:

MSC: 05C05, 53A10
Received: 20.05.1994

Citation: A. O. Ivanov, A. A. Tuzhilin, “Topologies of locally minimal planar binary trees”, Uspekhi Mat. Nauk, 49:6(300) (1994), 191–192; Russian Math. Surveys, 49:6 (1994), 201–202

Citation in format AMSBIB
\Bibitem{IvaTuz94}
\by A.~O.~Ivanov, A.~A.~Tuzhilin
\paper Topologies of locally minimal planar binary trees
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 6(300)
\pages 191--192
\mathnet{http://mi.mathnet.ru/umn1251}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1316870}
\zmath{https://zbmath.org/?q=an:0843.90123}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49..201I}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 6
\pages 201--202
\crossref{https://doi.org/10.1070/RM1994v049n06ABEH002453}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994TD11100008}


Linking options:
  • http://mi.mathnet.ru/eng/umn1251
  • http://mi.mathnet.ru/eng/umn/v49/i6/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Tuzhilin, “Minimal binary trees with regular boundary: the case of sceletons with four ends”, Sb. Math., 187:4 (1996), 581–622  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. O. Ivanov, A. A. Tuzhilin, “The twist number of planar linear trees”, Sb. Math., 187:8 (1996), 1149–1195  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. A. Tuzhilin, “Minimal binary trees with a regular boundary: The case of skeletons with five endpoints”, Math. Notes, 61:6 (1997), 758–769  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. A. O. Ivanov, A. A. Tuzhilin, “The geometry of minimal networks with a given topology and a fixed boundary”, Izv. Math., 61:6 (1997), 1231–1263  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. A. O. Ivanov, A. A. Tuzhilin, “The space of parallel linear networks with a fixed boundary”, Izv. Math., 63:5 (1999), 923–962  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:245
    Full text:97
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021